The Automorphisms of Generalized Witt Type Lie Algebras
Journal of Lie theory, Tome 13 (2003) no. 2, pp. 573-578
Cet article a éte moissonné depuis la source Heldermann Verlag
We find the Lie automorphisms of generalized Witt type Lie algebras W[x, ex] and W[x, e+/- x].
@article{JLT_2003_13_2_JLT_2003_13_2_a15,
author = {N. Kawamoto and A. Mitsukawa and K.-B. Nam and M.-O. Wang },
title = {The {Automorphisms} of {Generalized} {Witt} {Type} {Lie} {Algebras}},
journal = {Journal of Lie theory},
pages = {573--578},
year = {2003},
volume = {13},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JLT_2003_13_2_JLT_2003_13_2_a15/}
}
TY - JOUR AU - N. Kawamoto AU - A. Mitsukawa AU - K.-B. Nam AU - M.-O. Wang TI - The Automorphisms of Generalized Witt Type Lie Algebras JO - Journal of Lie theory PY - 2003 SP - 573 EP - 578 VL - 13 IS - 2 UR - http://geodesic.mathdoc.fr/item/JLT_2003_13_2_JLT_2003_13_2_a15/ ID - JLT_2003_13_2_JLT_2003_13_2_a15 ER -
N. Kawamoto; A. Mitsukawa; K.-B. Nam; M.-O. Wang . The Automorphisms of Generalized Witt Type Lie Algebras. Journal of Lie theory, Tome 13 (2003) no. 2, pp. 573-578. http://geodesic.mathdoc.fr/item/JLT_2003_13_2_JLT_2003_13_2_a15/